A note on quasi power increasing sequences


Ozarslan H.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.34, no.5, pp.727-732, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 5
  • Publication Date: 2003
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.727-732

Abstract

In this paper a theorem of Ozarslan(8) has been proved under weaker conditions by using a quasi beta-power increasing sequence instead of an almost increasing sequence.